# SDR TAOA019707

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 835A
- Condition: Inoperative
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 6531 - ON OVERNIGHT INSPECTION, THE R2 DOOR INTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BASE AND BATTERY PACK, OPERATION CHECKED OK.  BASE MFG NR 9005-42.  MFG FARWEST, S/N VA6043.  BATTERY PACK MFG NR 9008-3-5A MFG FARWEST S/N 21172.  REFERENCE OPERATOR CONTROL NR 97ZZZX809.  (X)
